New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
Tiffany - September 4th, 2005 1:49 AM

I went to a pretty "quiet" doctor, meaning she didn't really explain much. To make myself understand better, I went and got my medical records. It said DX: 1.) Situational Stressors. 2.) Mild Depression. Then it said TX: 1.) Miscarriage. 2.) Lexapro.

She asked me how I was feeling and I told her I was upset because I thought I had miscarried. So she gave me some lexapro. She did an exam and also blood work. But didn't say much else. What does TX mean? Does that mean I did have a miscarriage?????

THANKS--


Julie - September 4th, 2005 10:18 AM

TX=treatment. Most doctors dictate a summary of your visit. Without seeing it, it's hard to determine what she meant by that notation. Sorry, I can't be of more help.


Courtney - September 4th, 2005 12:11 PM

Dx - Diagnosed. 1 is the problem, 2 is the diagnosis

TX - treatment. 1 is the problem, 2 is the solution...

That's how it was in my counseling cla__ses...not medical for us though. 1 Clinical depression 2 relaxation techniques...

Did she prescribe you the Lexapro. I am not sure what that is for. HTH a little, it's like a form used so any other doc can read it accurately. I am sorry I can't be of much more help.


Courtney - September 4th, 2005 12:14 PM

Sorry - the Lexapro is for depression but why did she give it to you? Did she say anything about it. It is a category C drug meaning they don't know what effects are on pregnancy. i would check with her if you did actually m/c because if you didn't, the drug may not be safe. I am so sorry you are having so much trouble right now. I hope all works out well for you.


Tiffany - September 4th, 2005 12:39 PM

Thanks girls. Well the note says at the top-"menses irregular since miscarriage. Veins on b___sts and stomach still dark." Then at the bottom of sheet it has an A. DX which has situational stressors and mild depression noted. The below that it says P. TX which has miscarriage and lexapro noted.

I just don't know if that means I miscarried and she is giving me the lexapro because I am upset about it. But she never came out and said that I miscarried. But I am a__suming that with that labeled as TX-does that mean, she is treating me for miscarriage with lexapro.???? I guess I need a new doctor! I just don't know whether to tell people if I did have one or not. I am not still pregnant--this has been awhile ago. However I am not taking Lexapro anyway. Just curious as to if TX meant that she was treating me for a miscarriage--meaning is that what she thinks I had.. ??? Thanks again girls.


Courtney - September 4th, 2005 4:47 PM

Sounds like she is treating the depression brought on by the miscarriage via lexapro. The tx part of it is def the circ_mstance and the treatment. But I find alot of md's will just prescribe a pill to numb the pain...instead of fixing the pain. I would find a new doc surely - one that will tell you what is going on and answer any and all of your questions...

HTH hope you feel better soon...:)


amm - September 7th, 2005 2:11 PM

TO let everyone know : I took lexapro for depression from the 4th month on with both of my pregnancies and my kids are both healthy beautiful and bright.


ADD A COMMENT:


Please login or register to post on this thread.